# SDR DHL2003745027

- Difficulty date: December 8, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 70,457 hours, 46,972 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Component: Le Slat
- Component part number: 65162222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE SLAT BOTTOM SKIN CRACKED 30 INCHES FROM INBOARD EDGE.  REMOVED AND REPLACED NR 6 LEADING EDGE SLAT ASSEMBLY IAW B-727 M/M 27-81-11, OPS CHECKED GOOD IAW B-727 M/M 27-81-0.  P/N OFF: 65-16222-2, S/N:BN939, P/N ON: 65-16222-92, S/N: BN3.
